Alert archive / Oregon / Gale Warnings in 2013

Gale Warning 13, NWS Medford, OR

May 4, 2013

NWS Medford, OR issued this gale warning at May 4, 2013, 2:39 AM PDT. It took effect at May 4, 2013, 5:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2013, 2:39 AM PDT (09:39 UTC)
In effect from
May 4, 2013, 5:00 PM PDT
Expired
May 5, 2013, 12:13 AM PDT
In force
7 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

193 
WHUS76 KMFR 040939
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
239 AM PDT SAT MAY 4 2013

PZZ376-042245-
/O.CAN.KMFR.GL.W.0012.000000T0000Z-130504T1200Z/
/O.CAN.KMFR.SE.W.0013.000000T0000Z-130504T1200Z/
/O.NEW.KMFR.SW.Y.0049.130504T0939Z-130505T0000Z/
/O.EXB.KMFR.SI.Y.0055.000000T0000Z-130505T0000Z/
/O.UPG.KMFR.GL.A.0009.130505T0000Z-130505T1200Z/
/O.NEW.KMFR.SE.W.0014.130505T0000Z-130505T1200Z/
/O.NEW.KMFR.GL.W.0013.130505T0000Z-130505T1200Z/
/O.UPG.KMFR.SE.A.0010.130505T0000Z-130505T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
239 AM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM
PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT
SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...
...GALE WARNING AND HAZARDOUS SEAS WARNING FOR THIS MORNING ARE
CANCELLED... 

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE GALE
WATCH AND HAZARDOUS SEAS WATCH TO A GALE WARNING AND A HAZARDOUS
SEAS WARNING...BOTH OF WHICH ARE IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY. IN ADDITION...A SMALL CRAFT
ADVISORY FOR WINDS AND SEAS ARE IN EFFECT NOW UNTIL 5 PM PDT THIS
AFTERNOON. THE GALE WARNING AND HAZARDOUS SEAS WARNING FOR
SATURDAY MORNING HAVE BEEN CANCELLED.

* WINDS: NORTH 20 TO 30 KT WILL CONTINUE TODAY...THEN INCREASE TO
  GALE 35 TO 45 KT LATE THIS AFTERNOON. NORTH GALE WILL CONTINUE
  OVERNIGHT THEN DECREASE SUNDAY MORNING.

* SEAS: VERY SHORT PERIOD WIND WAVES AT 8 TO 10 FEET TODAY THEN
  BUILDING TO AROUND 13 FEET THIS AFTERNOON. SEAS ARE EXPECTED TO
  SUBSIDE BELOW 10 FEET SUNDAY MORNING.

* AREAS AFFECTED AND TIMING: THE STRONGEST WINDS AND HEAVIEST SEAS
  WILL BE DURING THE AFTERNOONS AND EVENINGS BEYOND 20 NM OF
  SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-042245-
/O.CAN.KMFR.SE.W.0013.000000T0000Z-130504T1200Z/
/O.NEW.KMFR.SW.Y.0049.130504T0939Z-130505T0000Z/
/O.EXT.KMFR.SI.Y.0055.000000T0000Z-130505T0000Z/
/O.UPG.KMFR.GL.A.0009.130505T0000Z-130505T1200Z/
/O.NEW.KMFR.SE.W.0014.130505T0000Z-130505T1200Z/
/O.NEW.KMFR.GL.W.0013.130505T0000Z-130505T1200Z/
/O.UPG.KMFR.SE.A.0010.130505T0000Z-130505T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
239 AM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 PM
PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 PM PDT
THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT
SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING FOR THIS MORNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS UPGRADED THE GALE
WATCH AND HAZARDOUS SEAS WATCH TO A GALE WARNING AND A HAZARDOUS
SEAS WARNING...BOTH OF WHICH ARE IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY. IN ADDITION...A SMALL CRAFT
ADVISORY FOR WINDS AND HAZARDOUS SEAS HAS BEEN ISSUED...IN EFFECT
NOW UNTIL 5 PM PDT THIS AFTERNOON. THE HAZARDOUS SEAS WARNING
FOR SATURDAY MORNING HAS BEEN CANCELLED.

* WINDS: NORTH 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL
  INCREASE TO GALES 35 KT WITH GUSTS UP TO 45 KNOTS THIS EVENING
  AND OVERNIGHT. NORTH WINDS WILL DECREASE TO AROUND 20 KT SUNDAY
  MORNING. 

* SEAS: VERY SHORT PERIOD WIND WAVES AT 7 TO 9 FEET TODAY THEN
  BUILDING TO AROUND 12 FEET THIS AFTERNOON. SEAS ARE EXPECTED TO
  SUBSIDE BELOW 10 FEET SUNDAY MORNING.

* AREAS AFFECTED AND TIMING: THE STRONGEST WINDS AND HEAVIEST SEAS
  WILL BE DURING THE AFTERNOONS AND EVENINGS BEYOND 20 NM FROM
  SHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-042245-
/O.CAN.KMFR.SI.Y.0055.000000T0000Z-130505T1200Z/
/O.CAN.KMFR.SW.Y.0048.000000T0000Z-130505T1200Z/
/O.NEW.KMFR.SI.Y.0057.130505T0000Z-130505T0600Z/
/O.NEW.KMFR.SW.Y.0049.130505T0000Z-130505T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
239 AM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 5
PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. 

* WINDS: NORTH 15 TO 25 KT WITH GUSTS TO 30 KT LATE THIS AFTERNOON
  INTO THIS EVENING.

* SEAS: 6 TO 8 FEET...PRIMARILY COMPOSED OF CHOPPY VERY SHORT
  PERIOD WIND WAVES...DECREASING BELOW SMALL CRAFT ADVISORY LATE
  THIS EVENING.

* AREAS AFFECTED AND TIMING: THE STRONGEST WINDS AND HEAVIEST 
  SEAS WILL BE DURING THE AFTERNOONS AND EVENINGS...BEYOND 5 
  NM FROM SHORE AND AREAS NEAR CAPE BLANCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-042245-
/O.CAN.KMFR.SI.Y.0055.000000T0000Z-130504T1000Z/
/O.NEW.KMFR.SI.Y.0057.130505T0000Z-130505T1200Z/
/O.NEW.KMFR.SW.Y.0049.130505T0000Z-130505T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
239 AM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 5 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 5
PM THIS AFTERNOON TO 5 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR
WINDS FOR SATURDAY MORNING HAS BEEN CANCELLED.

* WINDS: NORTH 15 TO 25 KT WITH GUSTS TO 30 KT FROM LATE THIS
  AFTERNOON INTO TONIGHT. WINDS WILL DIMINISH BELOW 20 KT EARLY
  SUNDAY MORNING.

* SEAS: 8 TO 10 FEET...PRIMARILY COMPOSED OF CHOPPY VERY SHORT
  PERIOD WIND WAVES FROM LATE THIS AFTERNOON INTO TONIGHT. SEAS
  WILL SUBSIDE BELOW SMALL CRAFT ADVISORY EARLY SUNDAY MORNING.

* AREAS AFFECTED AND TIMING: THE STRONGEST WINDS AND HEAVIEST SEAS
  WILL BE DURING THE AFTERNOONS AND EVENINGS...BEYOND 3 NM FROM
  SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
367 
WHUS76 KMFR 042129
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
229 PM PDT SAT MAY 4 2013

PZZ370-376-051030-
/O.CON.KMFR.SI.Y.0055.000000T0000Z-130505T0000Z/
/O.CON.KMFR.SW.Y.0049.000000T0000Z-130505T0000Z/
/O.CON.KMFR.GL.W.0013.130505T0000Z-130505T1200Z/
/O.CON.KMFR.SE.W.0014.130505T0000Z-130505T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
229 PM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM
PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5
AM PDT SUNDAY... 
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY.
A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL
CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* WINDS: NORTH WINDS 25 TO 30 KT WILL INCREASE TO GALES 35 KT WITH
  GUSTS OF 4O KNOTS LATE THIS AFTERNOON AND CONTINUING THROUGH
  TONIGHT. NORTH WINDS WILL DECREASE TO AROUND 20 TO 25 KT SUNDAY
  MORNING.

* SEAS: WIND WAVE DOMINATED SEAS OF 7 TO 9 FEET WILL BUILD TO 10
  TO 12 FEET LATE THIS AFTERNOON. SEAS ARE EXPECTED TO SUBSIDE
  BELOW 10 FEET SUNDAY MORNING.

* AREAS AFFECTED AND TIMING: THE STRONGEST WINDS AND HEAVIEST SEAS
  WILL BE DURING THE AFTERNOON AND EVENING AND BEYOND 20 NM FROM
  SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-050600-
/O.CON.KMFR.SI.Y.0057.130505T0000Z-130505T0600Z/
/O.CON.KMFR.SW.Y.0049.130505T0000Z-130505T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
229 PM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS
REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS: NORTH WINDS 20 TO 25 KT WITH GUSTS OF 30 KT ARE EXPECTED
  LATE THIS AFTERNOON THROUGH THIS EVENING.

* SEAS: SEAS OF 6 TO 9 FEET ARE EXPECTED THROUGH THIS
  EVENING...PRIMARILY COMPOSED OF CHOPPY VERY SHORT PERIOD WIND
  WAVES. SEAS WILL DECREASE  BELOW SMALL CRAFT ADVISORY LATE THIS
  EVENING.

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL BE
  BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-051030-
/O.CON.KMFR.SI.Y.0057.130505T0000Z-130505T1200Z/
/O.CON.KMFR.SW.Y.0049.130505T0000Z-130505T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
229 PM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT SUNDAY. 

* WINDS: NORTH WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS OF 35 KT
  ARE EXPECTED LATE THIS AFTERNOON THROUGH THIS EVENING.

* SEAS: SEAS OF 7 TO 10 FEET ARE EXPECTED THROUGH THIS AFTERNOON
  INTO TONIGHT...PRIMARILY COMPOSED OF CHOPPY VERY SHORT PERIOD
  WIND WAVES. SEAS WILL DECREASE BELOW SMALL CRAFT ADVISORY EARLY
  SUNDAY MORNING.

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL BE
  BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
343 
WHUS76 KMFR 042141
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
241 PM PDT SAT MAY 4 2013

PZZ370-376-051045-
/O.CON.KMFR.SI.Y.0055.000000T0000Z-130505T0000Z/
/O.CON.KMFR.SW.Y.0049.000000T0000Z-130505T0000Z/
/O.EXT.KMFR.GL.W.0013.130505T0000Z-130505T0900Z/
/O.CON.KMFR.SE.W.0014.130505T0000Z-130505T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
241 PM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM
PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT THIS AFTERNOON...
...GALE WARNING NOW IN EFFECT UNTIL 2 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SUNDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 2 AM PDT SUNDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. A
SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 PM PDT
THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* WINDS: NORTH WINDS 25 TO 30 KT WILL INCREASE TO GALES 35 KT 
  WITH GUSTS OF 4O KNOTS LATE THIS AFTERNOON AND CONTINUING 
  INTO TONIGHT. NORTH WINDS WILL DECREASE TO AROUND 20 TO 30 
  KT LATE TONIGHT. 

* SEAS: WIND WAVE DOMINATED SEAS OF 7 TO 9 FEET WILL BUILD TO 10 
  TO 12 FEET LATE THIS AFTERNOON. SEAS ARE EXPECTED TO SUBSIDE 
  BELOW 10 FEET EARLY SUNDAY MORNING. 

* AREAS AFFECTED AND TIMING: THE STRONGEST WINDS AND HEAVIEST 
  SEAS WILL BE DURING THE AFTERNOON AND EVENING AND BEYOND 20 NM 
  FROM SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-050900-
/O.EXT.KMFR.SI.Y.0057.130504T2141Z-130505T0900Z/
/O.EXT.KMFR.SW.Y.0049.130504T2141Z-130505T0900Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
241 PM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
2 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 2 AM
PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 2 AM PDT SUNDAY. 

* WINDS: NORTH WINDS 20 TO 25 KT WITH GUSTS OF 30 KT ARE 
  EXPECTED LATE THIS AFTERNOON INTO TONIGHT. 

* SEAS: SEAS OF 6 TO 9 FEET... PRIMARILY COMPOSED OF CHOPPY VERY
  SHORT PERIOD WIND WAVES ARE EXPECTED THIS AFTERNOON INTO
  TONIGHT. SEAS WILL DECREASE BELOW SMALL CRAFT ADVISORY LATE TONIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL BE 
  BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-051045-
/O.EXT.KMFR.SI.Y.0057.130504T2141Z-130505T1200Z/
/O.EXT.KMFR.SW.Y.0049.130504T2141Z-130505T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
241 PM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM
PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 5 AM PDT SUNDAY. 

* WINDS: NORTH WINDS 20 TO 30 KT WITH OCCASIONAL GUSTS OF 35 KT
  ARE EXPECTED LATE THIS AFTERNOON THROUGH THIS
  EVENING...DECREASING TO 20 TO 25 KT AFTER MIDNIGHT.

* SEAS: SEAS OF 7 TO 10 FEET ARE EXPECTED THROUGH THIS AFTERNOON 
  INTO TONIGHT...PRIMARILY COMPOSED OF CHOPPY VERY SHORT PERIOD 
  WIND WAVES. SEAS WILL DECREASE BELOW SMALL CRAFT ADVISORY 
  EARLY SUNDAY MORNING. 

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL BE 
  BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
402 
WHUS76 KMFR 050329
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
829 PM PDT SAT MAY 4 2013

PZZ370-376-050900-
/O.CON.KMFR.GL.W.0013.000000T0000Z-130505T0900Z/
/O.CON.KMFR.SE.W.0014.000000T0000Z-130505T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
829 PM PDT SAT MAY 4 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

* WINDS: NORTH 30 TO 35 KNOTS WITH GUSTS OF 4O KNOTS.

* SEAS: 10 TO 12 FEET...DOMINATED PRIMARILY BY VERY STEEP WIND
  WAVES. 

* TIMING: WINDS AND SEAS WILL PEAK LATE THIS EVENING AND THEN
  DECREASE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ356-050900-
/O.CON.KMFR.SI.Y.0057.000000T0000Z-130505T0900Z/
/O.CON.KMFR.SW.Y.0049.000000T0000Z-130505T0900Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
829 PM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 AM
PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 2 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 AM PDT
SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 2 AM PDT SUNDAY. 

* WINDS: NORTH 20 TO 25 KT WITH GUSTS OF 30 KT.

* SEAS: 6 TO 9 FEET... PRIMARILY COMPOSED OF CHOPPY VERY SHORT
  PERIOD WIND WAVES. SEAS WILL DECREASE BELOW SMALL CRAFT
  ADVISORY LATE TONIGHT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL BE 
  BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-050900-
/O.CON.KMFR.SI.Y.0057.000000T0000Z-130505T1200Z/
/O.CON.KMFR.SW.Y.0049.000000T0000Z-130505T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
829 PM PDT SAT MAY 4 2013

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT SUNDAY. 

* WINDS: NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS OF 35 KT THIS
  EVENING...DECREASING TO 20 TO 25 KT AFTER MIDNIGHT.

* SEAS: 7 TO 10 FEET...PRIMARILY COMPOSED OF CHOPPY VERY SHORT
  PERIOD WIND WAVES. SEAS WILL DECREASE BELOW SMALL CRAFT ADVISORY
  EARLY SUNDAY MORNING.

* AREAS AFFECTED: THE STRONGEST WINDS AND HEAVIEST SEAS WILL BE 
  BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
022 
WHUS76 KMFR 050713
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1213 AM PDT SUN MAY 5 2013

PZZ370-376-051800-
/O.CAN.KMFR.GL.W.0013.000000T0000Z-130505T0900Z/
/O.NEW.KMFR.SI.Y.0058.130505T0713Z-130505T1800Z/
/O.CAN.KMFR.SE.W.0014.000000T0000Z-130505T1200Z/
/O.NEW.KMFR.SW.Y.0050.130505T0713Z-130505T1800Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1213 AM PDT SUN MAY 5 2013

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
PDT SUNDAY...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS AND HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11
AM PDT SUNDAY. THE GALE WARNING AND HAZARDOUS SEAS WARNING HAVE
BEEN CANCELLED.

* WINDS: NORTH 25 TO 30 KNOTS WITH GUSTS OF 35 KNOTS UNTIL EARLY
  THIS MORNING...GRADUALLY DECREASING TO 20 TO 25 KNOTS BY LATE
  MORNING. WINDS WILL DECREASE BELOW 20 KNOTS THIS AFTERNOON.

* SEAS: 10 TO 12 FEET UNTIL LATE TONIGHT THEN SUBSIDING TO AROUND
  8 FEET. SEAS WILL BE DOMINATED PRIMARILY BY VERY STEEP WIND
  WAVES.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS WILL BE
  BEYOND 30 NM OF SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-050815-
/O.CAN.KMFR.SI.Y.0057.000000T0000Z-130505T0900Z/
/O.CAN.KMFR.SW.Y.0049.000000T0000Z-130505T0900Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
1213 AM PDT SUN MAY 5 2013

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS.

$$

PZZ350-050815-
/O.CAN.KMFR.SI.Y.0057.000000T0000Z-130505T1200Z/
/O.CAN.KMFR.SW.Y.0049.000000T0000Z-130505T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
1213 AM PDT SUN MAY 5 2013

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS.

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at May 3, 8:04 PM PDT, 6 hours 35 minutes earlier.

Area forecast discussion, May 3, 8:04 PM PDT, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
804 PM PDT FRI MAY 3 2013

.DISCUSSION...04/00Z NAM IN.

MOSTLY CLEAR SKIES PREVAIL OVER THE MEDFORD CWA THIS EVENING WITH
OFFSHORE LOW LEVEL FLOW. THE EXCEPTION IS A PATCH OF MIDDLE TO
HIGH LEVEL CLOUDS OVER LAKE COUNTY HEADING INTO MODOC COUNTY.

A STRONG RIDGE OFFSHORE WILL REMAIN THERE...BUT A SHORT WAVE
DIVING DOWN THE EAST SIDE OF IT WILL MOVE INTO OREGON
TONIGHT. THIS SHORT WAVE WILL CUT OFF AND RETROGRADE UNDER THE
OFFSHORE RIDGE...FORMING A REX BLOCK JUST OFF THE WEST COAST. FLOW
ALOFT IS NOW NORTHERLY...AND IT WILL BECOME EASTERLY AS THE LOW
CUTS OFF SATURDAY...THEN SOUTHERLY ON SUNDAY AS THE LOW SETS UP
WEST OF SAN FRANCISCO. THE EASTERLY WINDS MAY SURFACE OVER
NORTHERN CALIFORNIA SATURDAY...MAKING FOR A WINDY DAY THERE.

THE CURRENT FORECAST CRANKS UP THUNDERSTORMS AS EARLY AS SATURDAY
AFTERNOON...WITH MOSTLY UPPER LEVEL SUPPORT FOR THE CONVECTION.
SO...BASES SHOULD BE HIGH WITH THIS INITIAL OUTBREAK. COVERAGE
WILL BE ISOLATED BUT THERE IS A GOOD CHANCE THAT ANY THUNDERSTORMS
THAT DO DEVELOP WILL BE DRY. THE UPPER LEVEL INSTABILITY WILL
CONTINUE INTO SATURDAY NIGHT WITH THUNDERSTORMS POSSIBLE THROUGH
THE NIGHT.

THE SOUTHERLY FLOW THAT DEVELOPS ON SUNDAY WILL ADVECT MONSOONAL
MOISTURE INTO THE AREA...SO EXPECT MORE NUMEROUS AND WETTER
THUNDERSTORMS ON THAT DAY WITH LOWER BASES.

STRATUS WILL RETURN TO THE COAST ON SUNDAY WITH A SURGE OF COOL
AND MOIST AIR. AFTER A WARM START TO SUNDAY...COASTAL TEMPERATURES
WILL TUMBLE FROM SOUTH TO NORTH AS THE DAY PROGRESSES.

PRECIPITABLE WATER VALUES WILL INCREASE MONDAY INTO
TUESDAY...PEAKING NEAR 1 INCH OVER WEST SIDE VALLEYS. THE CHANCE
FOR SIGNIFICANT RAIN WITH ANY AFTERNOON THUNDERSTORMS WILL ALSO
INCREASE. IN GENERAL...THE CHANCE FOR THUNDERSTORMS CONTINUES
INTO MONDAY.

LONG TERM DISCUSSION FROM THE FRIDAY AFTERNOON AFD...TUESDAY THROUGH
FRIDAY...TROUGHING WILL GIVE WAY TO RIDGING IN MOST OF THE
EXTENDED...RESULTING IN A GRADUALLY WARMING AND DRYING AIR MASS.
THE ECMWF LINGERS PRECIPITATION CHANCES A BIT LONGER THAN THE
GFS...MOSTLY FOCUSED EAST OF THE CASCADES. ENOUGH INSTABILITY
CONTINUES TO KEEP THE CHANCE OF THUNDERSTORMS IN THESE AREAS
TUESDAY AND WEDNESDAY AFTERNOON...TRANSITIONING TO SHOWERS ON
THURSDAY AND THEN DRY WEATHER THURSDAY NIGHT AND FRIDAY.

&&

.AVIATION...BASED ON THE 04/00Z TAF CYCLE.

VERY DRY AIR OVER THE REGION WILL KEEP ALL TERMINALS VFR FOR THE
DURATION OF THE TAF PERIOD. THE MAIN CONCERN WILL BE GUSTY
WINDS...WHICH COULD REACH 25 TO 35 KNOTS ACROSS MUCH OF THE
AREA...ESPECIALLY ALONG THE COAST...THE EASTERN SIDE OF THE
CASCADES...AND ACROSS RIDGELINES. MOUNTAIN WAVE TURBULENCE COULD
BE AN ISSUE AS WELL. -BPN

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...GALE WARNING UNTIL 11 PM PDT THIS EVENING
        FOR PZZ356.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ356.
     GALE WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT
        FOR PZZ370-376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM PDT SATURDAY FOR
        PZZ370.
     HAZARDOUS SEAS WATCH FROM SATURDAY AFTERNOON THROUGH LATE
        SATURDAY NIGHT FOR PZZ370-376.
     HAZARDOUS SEAS WARNING UNTIL 5 AM PDT SATURDAY FOR PZZ370-376.
     GALE WARNING UNTIL 5 AM PDT SATURDAY FOR PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 3 AM PDT SATURDAY FOR
        PZZ350.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT THIS
        EVENING FOR PZZ350.

15/15/15

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 2:39 AM PDTHazardous Seas WarningMFR22 hr
May 4, 2:39 AM PDTSmall Craft Advisory for WindsMFR22 hr
May 4, 2:39 AM PDTSmall Craft Advisory for Hazardous SeasMFR22 hr
May 4, 8:46 AM PDTHeat AdvisoryMFRCurry19 hr

Nearby

Gale Warnings in Oregon, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.